Hyperlinked list of Shelah's papers: the 900's

Prepared on 2017-09-10

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:900 2017-04-07 [pdf] [ps] [abstract] [arXiv:math.LO/0702292]
Shelah, Dependent theories and the generic pair conjecture -- Communications in Contemporary Math 17 (2015) 1550004 (64 pps.) see also F990
JShS:901 2006-12-10 [pdf] [ps] [abstract] [arXiv:math.GN/0702296]
Juhasz+Shelah+Soukup, Resolvability vs. almost resolvability -- Topology and its Applications 156 (2009) 1966-1969
LrSh:902 2007-08-17 [pdf] [ps] [abstract]
Larson+Shelah, The stationary set splitting game -- Math Logic Quarterly 54 (2008) 187-193
MShT:903 2007-02-08 [pdf] [ps] [abstract] [arXiv:math/0611353]
Machura+Shelah+Tsaban, Squares of Menger-Bounded Groups -- Transactions American Math Soc 362 (2010) 1751-1764
Sh:904 2010-09-17 [pdf] [ps] [abstract] [arXiv:math.LO/0703493]
Shelah, Reflexive abelian groups and measurable cardinals and full MAD families -- Algebra Universalis 63 (2010) 351-366
KrSh:905 2007-06-03 [pdf] [ps] [abstract] [arXiv:math.LO/0703302]
Kellner+Shelah, A Sacks real out of Nowhere -- J Symbolic Logic 75 (2010) 51-76
Sh:906 2011-10-29 [pdf] [ps] [abstract] [arXiv:0705.4131]
Shelah, No limit model in inaccessibles -- CRM Proc and Lecture Notes 53 (2011) 277-290
Sh:907 2008-09-25 [pdf] [ps] [abstract] [arXiv:0705.4126]
Shelah, EF equivalent not isomorphic pair of models -- Proc American Math Soc 136 (2008) 4405-4412
Sh:908 2009-08-23 [pdf] [ps] [abstract] [arXiv:0705.4130]
Shelah, On long increasing chains modulo flat ideals -- Math Logic Quarterly 56 (2010) 397-399
GhSh:909 2009-10-25 [pdf] [ps] [abstract] [arXiv:0906.3055]
Gruenhut+Shelah, Uniforming $n$-place functions on well founded trees -- Set Theory and Its Applications (2011) 267--280
BsSh:910 2008-04-29 [pdf] [ps] [abstract] [arXiv:0711.3031]
Blass+Shelah, Basic Subgroups and Freeness, a counterexample -- Models, Modules and Abelian Groups, in Memory A.L.S. Corner (2008) 63--73
GaSh:911 2009-12-29 [pdf] [ps] [abstract]
Garti+Shelah, Depth of Boolean Algebras -- Notre Dame J Formal Logic 52 (2011) 307-314
KShV:912 2007-08-06 [pdf] [ps] [abstract]
Kennedy+Shelah+Vaananen, Regular Ultrafilters and Finite Square Principles -- J Symbolic Logic 73 (2008) 817-823
KpSh:913 2011-11-20 [pdf] [ps] [abstract]
Kaplan+Shelah, Automorphism towers and automorphism groups of fields without choice -- Contemporary Math 576 (2012) 187-203
Sh:914 2011-09-25 [pdf] [ps] [abstract] [arXiv:0708.1980]
Shelah, The First almost free Whitehead group -- Tbilisi Math J 4 (2011) 17-30
Sh:915 2011-09-22 [pdf] [ps] [abstract] [arXiv:1004.2083]
Shelah, The character spectrum of $\beta(N)$ -- Topology and its Applications 158 (2011) 2535-2555 see also F1011
DwSh:916 2007-08-12 [pdf] [ps] [abstract] [arXiv:0711.3037]
Dow+Shelah, Tie-points and fixed-points in $\mathbb N^*$ -- Topology and its Applications 155 (2008) 1661-1671
DwSh:917 2007-08-12 [pdf] [ps] [abstract] [arXiv:0711.3038]
Dow+Shelah, More on Tie-points and homeomorphism in $\mathbb N^*$ -- Fundamenta Math 203 (2009) 191-210
Sh:918 2014-02-04 [pdf] [ps] [abstract] [arXiv:0902.0440]
Shelah, Many partition relations below density -- Israel J Math 192 (2012) 507-543
CoSh:919 2012-12-10 [pdf] [ps] [abstract] [arXiv:0906.3050]
Cohen+Shelah, Stable theories and representation over sets -- Math Logic Quarterly 62 (2016) 140-154
GbSh:920 2009-06-07 [pdf] [ps] [abstract]
Goebel+Shelah, $\aleph_n$-free modules with trivial dual -- Results in Math 54 (2009) 53-64
ShTb:921 2007-10-14 [pdf] [ps] [abstract]
Shelah+Tsaban, On a problem of Juh\'asz and Van Mill -- Topology Proc 36 (2010) 385-392
Sh:922 2009-10-07 [pdf] [ps] [abstract] [arXiv:0711.3030]
Shelah, Diamonds -- Proc American Math Soc 138 (2010) 2151-2161 see also F994
AMRShS:923 [abstract]
Ardal+Manuch+Rosenfeld+Shelah+Stacho, The odd-distance plane graph -- Discrete and Computational Geometry 42 (2009) 132-141
Sh:924 2016-03-08 [pdf] [ps] [abstract] [arXiv:1004.3342]
Shelah, Models of PA: when two elements are necessarily order automorphic -- Math Logic Quarterly 61 (2015) 399-417 see also F1005
LrSh:925 [abstract]
Larson+Shelah, Splitting stationary sets from weak forms of Choice -- Math Logic Quarterly 55 (2009) 299-306
BrSh:926 [abstract]
Bartoszynski+Shelah, Dual Borel Conjecture and Cohen reals -- J Symbolic Logic 75 (2010) 1293-1310
BKSh:927 [abstract]
Baldwin+Kolesnikov+Shelah, The amalgamation spectrum -- J Symbolic Logic 74 (2009) 914-928
ShUs:928 [abstract]
Shelah+Usvyatsov, Unstable Classes of Metric Structures
HeSh:929 [abstract]
Herden+Shelah, $\kappa$-fold transitive groups -- Forum Math 22 (2010) 627-640
HeSh:930 [abstract]
Herden+Shelah, An upper cardinal bound on absolute E-rings -- Proc American Math Soc 137 (2009) 2843-2847
ShSr:931 2008-06-16 [pdf] [ps] [abstract]
Shelah+Steprans, MASAS in the Calkin algebra without the continuum hypothesis -- J Applied Analysis 17 (2011) 69-89
Sh:932 2013-11-25 [pdf] [ps] [abstract] [arXiv:0903.3614]
Shelah, Maximal failures of sequence locality in a.e.c.
LwSh:933 2014-06-04 [pdf] [ps] [abstract] [arXiv:math.LO/1206.6028]
Laskowski+Shelah, $\bold P$-NDOP and $\bold P$-decompositions of $\aleph_\epsilon$-saturated models of superstable theories -- Fundamenta Math 229 (2015) 47-81
HalSh:934 2013-02-03 [pdf] [ps] [abstract] [arXiv:0808.0535]
Hall+Shelah, Partial choice functions for families of finite sets -- Fundamenta Math 220 (2013) 207-216
Sh:935 2015-06-02 [pdf] [ps] [abstract] [arXiv:0904.0816]
Shelah, MAD Saturated Families and SANE Player -- Canadian J Math 63 (2011) 1416-1435
EnSh:936 [abstract]
Enayat+Shelah, An improper arithmetically closed Borel subalgebra of $P(\omega)$ mod FIN -- Topology and its Applications 158 (2011) 2495-2502
Sh:937 2010-06-06 [pdf] [ps] [abstract] [arXiv:0808.2960]
Shelah, Models of expansions of $\Bbb N$ with no end extensions -- Math Logic Quarterly 57 (2011) 341-365
Sh:938 2013-03-07 [pdf] [ps] [abstract] [arXiv:0905.3021]
Shelah, PCF arithmetic without and with choice -- Israel J Math 191 (2012) 1-40 see also F996
KrSh:939 2009-08-24 [pdf] [ps] [abstract] [arXiv:0905.3913]
Kellner+Shelah, More on the pressing down game -- Archive Math Logic 50 (2011) 477-501
JaSh:940 2010-09-14 [pdf] [ps] [abstract]
Jarden+Shelah, Non forking good frames minus local character
RShS:941 2009-05-07 [pdf] [ps] [abstract] [arXiv:0905.0526]
Roslanowski+Shelah+Spinas, Nonproper Products -- Bulletin London Math Soc 44 (2012) 299-310
RoSh:942 2012-10-02 [pdf] [ps] [abstract] [arXiv:1105.6049]
Roslanowski+Shelah, More about $\lambda$--support iterations of $({<}\lambda)$--complete forcing notions -- Archive for Math Logic 52 (2013) 603-629
GbHSh:943
Goebel+Herden+Shelah, Skeletons, bodies and generalized $E(R)$-algebras -- J European Math Soc 11 (2009) 845-901
Sh:944 2010-02-15 [pdf] [ps] [abstract] [arXiv:0901.1499]
Shelah, Models of PA: Standard Systems without Minimal Ultrafilters
Sh:945 2017-08-07 [pdf] [ps] [abstract] [arXiv:0904.0817]
Shelah, On CON(${\mathfrak d \/}_\lambda >$ cov$_\lambda$(meagre))
KpSh:946 2013-07-18 [pdf] [ps] [abstract]
Kaplan+Shelah, Examples in dependent theories -- J Symbolic Logic 49 (2014) 585-619
LrNeSh:947 [abstract]
Larson+Neeman+Shelah, Universally measurable sets in generic extensions -- Fundamenta Math 208 (2010) 173-192
GbHeSh:948 2010-06-21 [pdf] [ps] [abstract]
Goebel+Herden+Shelah, Absolute $E$-rings -- Advances in Math 226 (2011) 235-253
GaSh:949 2011-12-02 [pdf] [ps] [abstract]
Garti+Shelah, A strong polarized relation -- J Symbolic Logic 77 (2012) 766-776
Sh:950 2014-05-02 [pdf] [ps] [abstract] [arXiv:1202.5795]
Shelah, Dependent dreams: recounting types see also F973
MdSh:951 [abstract]
Mildenberger+Shelah, Proper translation -- Fundamenta Math 215 (2011) 1-38
ShZa:952 2010-02-01 [pdf] [ps] [abstract]
Shelah+Zapletal, Ramsey theorems for product of finite sets with submeasures -- Combinatorica 31 (2011) 225-244
DoSh:953 2010-04-04 [pdf] [ps] [abstract]
Doron+Shelah, Hereditary Zero-One Laws for Graphs -- Fields Logic and Computation: Essays dedicated to Yuri Gurevich on Occasion his 70th Birthday (2010) 581--614
FaSh:954 2010-11-24 [pdf] [ps] [abstract]
Farah+Shelah, A Dichotomy for the number of ultrapowers -- J Math Logic 10 (2010) 45-81
Sh:955 2014-05-02 [pdf] [ps] [abstract] [arXiv:1107.4625]
Shelah, Pseudo PCF -- Israel J Math 201 (2014) 185-231
GaSh:956 2010-11-01 [pdf] [ps] [abstract]
Garti+Shelah, $(\kappa, \theta)$-weak normality -- J Math Soc of Japan 64 (2012) 549-559
RoSh:957 2011-03-23 [pdf] [ps] [abstract] [arXiv:1005.2803]
Roslanowski+Shelah, Partition theorems from creatures and idempotent ultrafilters -- Annals Combinatorics 17 (2013) 353-378
BlSh:958 2011-05-23 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission -- Fundamenta Math 213 (2011) 255-270
BlSh:959 2012-02-21 [pdf] [ps] [abstract]
Baldwin+Shelah, The stability spectrum for classes of atomic models -- J Math Logic 12 (2012) 19 pps.
Sh:960 2017-08-22 [pdf] [ps] [abstract] [arXiv:1005.2802]
Shelah, Preserving old $([\omega]^{\aleph_0},\supseteq)$ is proper
KrSh:961 2011-04-19 [pdf] [ps] [arXiv:1003.3425]
Kellner+Shelah, Creature forcing and large continuum: the joy of halving -- Archive for Math Logic 51 (2012) 49-70
GaSh:962 2012-06-24 [pdf] [ps] [abstract]
Garti+Shelah, Combinatorial aspects of the splitting number -- Annals Combinatorics 16 (2012) 709-717
CDMMSh:963 2014-03-26 [pdf] [abstract] [arXiv:math.LO/1403.6795v1]
Cummings+Dzamonja+Magidor+Morgan+Shelah, A framework for forcing constructions at successors of singular cardinals
GaSh:964 2012-01-11 [pdf] [ps] [abstract]
Garti+Shelah, Strong polarized relations for the continuum -- Annals Combinatorics 16 (2012) 271-276
LrMaSh:965 2010-05-14 [pdf] [ps] [abstract]
Larson+Matteo+Shelah, Majority decisions when abstention is possible -- Discrete Math 312 (2012) 1336-1352
JrSh:966
Jarden+Shelah, Existence of uniqueness triples without stability
MdSh:967 2011-01-05 [pdf] [ps] [abstract]
Mildenberger+Shelah, The minimal cofinality of an ultrapower of $\omega$ and the cofinality of the symmetric group can be larger than $\mathfrak{\lowercase{b}}^+$ -- J Symbolic Logic 76 (2011) 1322-1340
ShSm:968 2014-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/1401.5317]
Shelah+Struengmann, On the p-rank of {$\bf Ext(A,B)$} for countable abelian groups $\bf A$ and $\bf B$
GoKrShWo:969 2011-12-27 [pdf] [ps] [abstract] [arXiv:1105.0823]
Goldstern+Kellner+Shelah+Wohofsky, Borel Conjecture and Dual Borel Conjecture -- Transactions American Math Soc 366 (2014) 245-307
GbHeSh:970 2011-01-20_1 [pdf] [ps]
Goebel+Herden+Shelah, Prescribing endomorphism rings of $\aleph_n$-free modules
KhSh:971 [abstract]
Khelif+Shelah, Equivalence \'el\'ementaire de puissances cart\'esiennes d'un meme groupe -- Comptes Rendus de l\'Academie des Sciences 348 (2010) 1241-1244
RoSh:972 2014-07-17_1 [pdf] [ps] [abstract] [arXiv:1007.5368]
Roslanowski+Shelah, Monotone hulls for ${\mathcal N}\cap {\mathcal M}$ -- Periodica Math Hungarica 69 (2014) 79-95
MdSh:973 2013-08-20 [pdf] [ps] [abstract] [arXiv:math.LO/1309.0196]
Mildenberger+Shelah, Many countable support iterations of proper forcings preserve Souslin trees -- Annals Pure and Applied Logic 165 (2014) 573-608
GaSh:974 2017-04-30 [pdf] [ps] [abstract]
Garti+Shelah, ${\rm DEPTH}^+$ and ${\rm LENGTH}^+$ of Boolean Algebras
KpSh:975 2013-06-02 [pdf] [ps] [abstract]
Kaplan+Shelah, A dependent theory with few indiscernibles -- Israel J Math accepted (2014) 45 pps.
ShSm:976 2010-10-22 [pdf] [ps] [abstract]
Shelah+Struengmann, Kulikov's problem on universal torsion-free abelian groups revisited -- Bulletin London Math Soc 43 (2011) 1198-1204
Sh:977 2013-10-28 [pdf] [ps] [abstract]
Shelah, Modules and Infinitary Logics -- (Groups and Model theory) Contemporary Math 576 (2012) 305-316
MiSh:978 2012-03-02 [pdf] [ps] [abstract]
Malliaris+Shelah, Regularity lemmas for stable graphs -- Transactions American Math Soc 366 (2014) 1551-1585
SiSh:979 2012-03-12 [pdf] [abstract]
Shelah+Simon, Adding linear orders -- J Symbolic Logic 77 (2012) 717-725
Sh:980 2015-05-07 [pdf] [ps] [abstract]
Shelah, Nice $\aleph_1$ generated non-$P$-points, I
GbShSm:981 [abstract]
Goebel+Shelah+Struengmann, $\aleph_n$-free Modules over complete discrete valuation domains with small dual -- Glasgow Math J 55 (2013) 369-380
LcSh:982 2011-03-18 [pdf] [ps] [abstract]
Luecke+Shelah, External Automorphisms of Ultraproducts of Finite Models -- Archive for Math Logic 51 (2012) 433-441
PnSh:983 2011-11-06 [pdf] [ps] [abstract]
Pinsker+Shelah, Universality of the lattice of transformation monoids -- Proc AMS 141 (2013) 3005-3011
DwSh:984 [abstract]
Dow+Shelah, An Efimov space from Martin's axiom -- Houston J Math 39 (2013) 1423-1435
DwSh:985 [abstract]
Dow+Shelah, Martin's axiom and separated MAD families -- Rend. Circ. Mat. Palermo (2) 61 (2012) 107-115
HbSh:986 2015-10-21_2 [pdf] [ps] [abstract] [arXiv:math.LO/1510.06574]
Haber+Shelah, Random graphs and Lindstr\"{o}m quantifiers for natural graph properties
FaSh:987 2013-04-30 [pdf] [ps] [abstract]
Farah+Shelah, Trivial automorphisms
MdSh:988 [abstract]
Mildenberger+Shelah, Specialising Aronszajn trees with strong axiom A and halving
GoSaSh:989 [abstract]
Goldstern+Sagi+Shelah, Very many clones above the unary clone -- Algebra Universalis 69 (2013) 387-399
ShSr:990 2014-05-15 [pdf] [ps] [abstract]
Shelah+Steprans, Nontrivial automorphisms of $\mathcal{P}(\mathbb{N})/ [\mathbb{N}]^{<\aleph_0}$ from variants of small dominating number -- European J Math published online (2015) 11 pages
RaSh:991 2012-03-11 [pdf] [ps] [abstract]
Raghavan+Shelah, Comparing the closed almost disjointness and dominating numbers -- Fundamenta Math 217 (2012) 73-81
BlSh:992 2014-04-24 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission: the superstable case -- Math Logic Quarterly 60 (2014) 437-443
KpSh:993 2012-08-06 [pdf] [ps] [abstract]
Kaplan+Shelah, Chain conditions in dependent groups -- Annals Pure and Applied Logic 164 (2013) 1322-1337
GoPnSh:994 2013-02-04 [pdf] [ps]
Goldstern+Pinsker+Shelah, A closed algebra with a non-Borel clone and an ideal with a Borel clone -- International J Algebra and Computation 23 (2013) 1115-1125
GaSh:995 2012-11-27 [pdf] [ps]
Garti+Shelah, Partition calculus and cardinal invariants -- J Math Soc of Japan (JMSJ) 66 (2014) 425-434
MiSh:996 2013-09-10 [pdf] [ps] [abstract] [arXiv:1204.1481]
Malliaris+Shelah, Constructing regular ultrafilters from a model-theoretic point of view -- Transactions American Math Soc 367 (2015) 8139-8173
MiSh:997 [abstract]
Malliaris+Shelah, Model-theoretic properties of ultrafilters built by independent families of functions -- J Symbolic Logic 79 (2014) 103-134
MiSh:998 2014-12-24 [pdf] [ps] [abstract]
Malliaris+Shelah, Cofinality spectrum theorems in model theory, set theory and general topology -- J American Math Soc 29 (2016) 237-297
MiSh:999 2013-07-31 [pdf] [ps] [abstract]
Malliaris+Shelah, A dividing line within simple unstable theories -- Advances in Math 249 (2013) 250-288
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive